New Mexico, 2010

Flash Flood in New Mexico, August 15, 2010

August 15, 2010 · NWS ABQ · 1 event in 1 county or zone

5 inches of rain fell in 20 minutes southeast of Espanola. Cars were swept away due to the high waters.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Over 1.5 inches of rain fell in 20 minutes southeast of Espanola. Cars were swept away due to the high waters.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 15, 1:24 PM MST, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 15, 1:24 PM MST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
224 PM MDT SUN AUG 15 2010

.DISCUSSION...

...FLASH FLOOD POTENTIAL INCREASING OVER THE NEXT 36 HOURS...

THIS LATEST FORECAST PACKAGE CONTAINS SOME RATHER BIG CHANGES TO
THE POP AND TEMP FORECAST. WAS A LITTLE HESITANT TO MAKE THESE
SWEEPING CHANGES...HOWEVER THE 00Z 8/15 AND 12Z 8/15 GUIDANCE HAS
SUGGESTED A MAJOR UPTICK IN PRECIP COVERAGE AND INTENSITY THRU
MONDAY NIGHT. THE LATEST WATER VAPOR LOOP AND IR IMAGERY SHOW A
MID LEVEL DEFORMATION AXIS FROM THE GILA REGION NE INTO THE
NORTHERN MTS AND THE NE PLAINS. MEANWHILE THE SURFACE BNDRY THAT
PUSHED SOUTH ACROSS THE PLAINS THIS MORNING IS HUNG UP ALONG THE
CENTRAL MT CHAIN. THE MET AND MAVMOS POP NUMBERS HAVE TRENDED
HIGHER THAN ANY DAY IN THE PAST 10 DAYS... AND ARE ACTUALLY AS
HIGH AS THE VERY WET PERIOD FROM JULY 28 TO AUGUST 5.

MODELS SIGNIFICANTLY OVERESTIMATED PWAT VALUES ACROSS SE AZ AND WEST
TX DURING OUR LAST MONSOONAL SURGE EARLY LAST WEEK...LEAVING US WITH
MUCH LESS COVERAGE THAN EXPECTED. PWATS ON THE 12Z RAOB AT KMAF WAS
1.55 INCHES AND KAMA WAS 1.40...NEARLY +2 STD DEVS ABOVE NORMAL. THE
LATEST GOES PWAT IMAGERY ALSO SHOWS THESE VALUES HAVE BEEN MAINTAINED
AND EVEN INCREASED SOME AS OF 1732Z. CONFIDENCE IS HIGHER THAT DEEP
SOUTH TO SOUTHEAST FLOW WILL KEEP MOISTURE ENTRENCHED OVER THE AREA
THROUGH MONDAY NIGHT. ADDED HEAVY RAINFALL WORDING TO LOCALES ALONG
THE CENTRAL MTN CHAIN AND OVER THE CONTINENTAL DIVIDE.

THE POTENTIAL FOR FLASH FLOODING EXISTS AS MIXED LAYER PWAT VALUES
ARE SUGGESTED TO HOVER AROUND 1.20 INCHES INTO 00Z TUESDAY. WILL WAIT
TO SEE IF MODELS CAN HOLD ONTO HEAVY QPF VALUES BEFORE ISSUANCE OF
FFA FOR MONDAY.

BEYOND MONDAY NIGHT MODELS SHOW WITH GOOD CONSENSUS THAT SOME OF THE
LOW LEVEL MOISTURE WILL SCOUR OUT OF THE REGION FROM NORTH TO SOUTH
TUESDAY...THEN SURGE BACK NORTHEAST ACROSS THE AREA WEDNESDAY THRU
FRIDAY. THIS WILL CONTINUE AN ACTIVE WEEK WITH COOLER TEMPS ACROSS
THE BOARD.

GUYER

&&

.AVIATION...
SCT MAINLY MVFR CIGS/VSYS IN TSRA G35KT WILL OCCASIONALLY OBSCURE
MOUNTAINS ACROSS WESTERN AND NORTHERN NEW MEXICO THROUGH 16/03Z.
ISOLD TSRA OVER SOUTHEAST PLAINS. GUSTY EAST TO SOUTHEAST SFC
WINDS LIKELY BETWEEN 15/23Z-16/04Z ALONG WEST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN AND INTO RIO GRANDE VALLEY. LCL MAINLY MVFR
CIGS AFT 16/06Z ALONG EAST SLOPES CENTRAL MOUNTAIN CHAIN MAY
OCCASIONALLY OBSCURE MOUNTAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
SURFACE FRONT HAS MORE OR LESS REACHED THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN...WITH THE UPPER CENTER OF CIRCULATION OVER
EAST CENTRAL NEW MEXICO. ATMOSPHERIC MOISTURE HAD INCREASED
OVERNIGHT ACROSS CENTRAL AND WESTERN NEW MEXICO...LEADING TO A
NOTICEABLE INCREASE IN CONVECTION THIS AFTERNOON ACROSS THE
REGION. GUSTY EAST WINDS THROUGH CANYONS AND PASSES INTO THE RIO
GRANDE VALLEY POSSIBLE FOR AT LEAST A SHORT TIME THIS EVENING.
DEWPOINTS IN THE NORTHWEST MOUNTAINS MAY INCREASE SOMEWHAT TONIGHT
BUT MAY NOT REACH THE FAR NORTHWEST CORNER.

THE UPPER RIDGE FLATTENS MORE ON MONDAY...ALLOWING FOR AN UPTICK IN
WESTERLY WINDS ALOFT ACROSS THE NORTH...AND THE POTENTIAL FOR ISOLATED
STRONG TO SEVERE STORMS OVER THE NORTHEAST PART OF THE STATE DURING
THE AFTERNOON AND EVENING. WEAKER WINDS ALOFT WOULD FAVOR SLOW AND
ERRATIC MOVEMENT OF STORMS OVER THE SOUTHWEST AND WEST CENTRAL
MOUNTAINS. MONDAYS HIGHS MOST LOCALES WILL BE SLIGHTLY COOLER THAN
TODAYS. A MORE STABLE AND DRIER AIRMASS MAY OVERSPREAD NORTHWEST
AND NORTH CENTRAL NEW MEXICO TUESDAY...WHILE DEEPER MOISTURE
LINGERS OVER THE SOUTHERN HALF OF THE STATE. HOWEVER...ANOTHER
WEAK SURFACE BOUNDARY MAY DIP INTO THE NORTHEAST...WHICH COULD
SERVE AS A FOCUS FOR CONVECTION. BY WEDNESDAY...THE UPPER HIGH
CENTER REBOUNDS OVER NEW MEXICO.

THEREAFTER...MODELS REMAIN UNDECIDED ON THE POSITION AND STRENGTH OF
THE UPPER RIDGE AS NUMEROUS SHORT WAVES PASS TO THE NORTH OF NEW
MEXICO IN THE WESTERLY FLOW ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  90  63  92 /  40  50  40  20
DULCE...........................  51  81  52  82 /  40  50  20  20
CUBA............................  55  84  54  85 /  60  60  30  20
GALLUP..........................  60  85  57  87 /  40  50  40  20
EL MORRO........................  55  83  54  84 /  60  50  50  30
GRANTS..........................  58  85  56  88 /  60  50  50  20
QUEMADO.........................  59  84  58  85 /  50  50  50  30
GLENWOOD........................  64  91  62  89 /  30  40  40  20
CHAMA...........................  50  76  48  79 /  50  60  20  30
LOS ALAMOS......................  61  78  58  82 /  70  60  40  20
PECOS...........................  55  81  55  84 /  60  60  40  20
CERRO/QUESTA....................  52  73  50  78 /  40  60  20  20
RED RIVER.......................  49  68  47  73 /  60  70  30  20
ANGEL FIRE......................  47  70  45  75 /  60  70  30  20
TAOS............................  56  77  52  86 /  50  60  30  20
ESPANOLA........................  60  85  59  91 /  50  50  30  20
SANTA FE........................  60  81  57  86 /  70  60  40  20
SANTA FE AIRPORT................  62  83  59  89 /  70  60  40  20
ALBUQUERQUE FOOTHILLS...........  68  85  65  89 /  60  60  50  20
ALBUQUERQUE HEIGHTS.............  71  87  67  91 /  60  60  50  20
ALBUQUERQUE VALLEY..............  70  88  68  92 /  60  60  50  20
ALBUQUERQUE WEST MESA...........  69  88  68  92 /  60  60  50  20
LOS LUNAS.......................  65  91  67  94 /  50  60  50  20
RIO RANCHO......................  68  87  66  90 /  60  60  50  20
SOCORRO.........................  67  92  68  92 /  40  50  50  20
SANDIA PARK/CEDAR CREST.........  61  78  57  83 /  60  60  50  20
MORIARTY/ESTANCIA...............  63  84  58  86 /  50  50  50  20
CLINES CORNERS..................  61  81  57  84 /  50  60  50  20
GRAN QUIVIRA....................  62  85  59  86 /  30  50  50  20
CARRIZOZO.......................  64  89  64  90 /  30  30  40  20
RUIDOSO.........................  60  77  58  79 /  40  50  50  20
CAPULIN.........................  60  78  57  82 /  50  50  30  20
RATON...........................  59  80  55  87 /  50  40  30  20
LAS VEGAS.......................  57  79  57  85 /  70  50  30  20
CLAYTON.........................  64  87  63  88 /  60  30  30  20
ROY.............................  64  84  62  86 /  60  40  30  20
CONCHAS.........................  67  92  66  94 /  50  40  30  20
SANTA ROSA......................  65  89  65  93 /  40  40  30  20
TUCUMCARI.......................  68  90  67  94 /  40  40  30  20
CLOVIS..........................  65  88  65  91 /  50  30  30  20
PORTALES........................  66  89  66  92 /  40  30  30  20
FORT SUMNER.....................  68  91  69  94 /  40  40  30  20
ROSWELL.........................  70  93  70  94 /  40  20  30  20
PICACHO.........................  64  85  64  88 /  40  30  40  20
ELK.............................  61  80  61  83 /  40  50  50  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/99
Hazardous weather outlook, Aug 15, 1:32 PM MST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT SUN AUG 15 2010

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
232 PM MDT SUN AUG 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE TORRENTIAL
RAINFALL LEADING TO LOCALIZED MINOR FLOODING THROUGH TONIGHT. A
FEW STORMS OVER THE NORTHEAST PLAINS MAY PRODUCE DIME TO NICKEL
SIZE HAIL AND GUSTY WINDS UP TO 50 MPH THROUGH LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE TORRENTIAL
RAINFALL LEADING TO LOCALIZED MINOR FLOODING MAINLY ALONG AND WEST
OF THE CENTRAL MOUNTAIN CHAIN MONDAY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS OVER THE FAR NORTHEAST PLAINS MONDAY. QUARTER
SIZE HAIL AND DAMAGING WIND GUSTS UP TO 60 MPH ARE POSSIBLE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Aug 15, 12:09 PM MST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
109 PM MDT SUN AUG 15 2010

NMZ514-515-528-529-151945-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST
HIGHLANDS-NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500
FEET-
109 PM MDT SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES THROUGH 145 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN IGNACIO...OR ABOUT 13 MILES SOUTH OF
MORA...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SAN IGNACIO...TIERRA MONTE...
SAPELLO...ROCIADA...SOUTH CARMEN AND MANUELITAS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3596 10532 3586 10516 3562 10542 3573 10554
TIME...MOT...LOC 1909Z 229DEG 4KT 3580 10540

KW
Special weather statement, Aug 15, 2:25 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT SUN AUG 15 2010

NMZ527-530-152200-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
325 PM MDT SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX AND
NORTHWESTERN UNION COUNTIES THROUGH 400 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOLSOM...OR ABOUT 8 MILES NORTHWEST OF DES
MOINES...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

OTHER AREAS AFFECTED BY THIS STORM INCLUDE...DES MOINES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3686 10359 3661 10382 3682 10407 3698 10394
TIME...MOT...LOC 2125Z 297DEG 9KT 3686 10389
Special weather statement, Aug 15, 2:36 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT SUN AUG 15 2010

NMZ512-517-518-152215-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-
336 PM MDT SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANTA FE AND
SOUTHEASTERN RIO ARRIBA COUNTIES THROUGH 415 PM MDT...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA CLARA PUEBLO...OR ABOUT NEAR
ESPANOLA...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...CHIMAYO...POJOAQUE...POJOAQUE
PUEBLO...NAMBE...CUNDIYO...NAMBE PUEBLO...EL RANCHO...JACONITA AND
CUYAMUNGUE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3595 10624 3607 10602 3594 10583 3579 10614
TIME...MOT...LOC 2136Z 310DEG 10KT 3595 10605

KW
Special weather statement, Aug 15, 2:42 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN AUG 15 2010

NMZ527-528-152230-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
342 PM MDT SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLFAX COUNTY THROUGH 430
PM MDT...

AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF MAXWELL...OR ABOUT 16 MILES
NORTHEAST OF SPRINGER...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
COLFAX COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3667 10416 3640 10407 3637 10443 3656 10446
TIME...MOT...LOC 2142Z 242DEG 9KT 3648 10433

KW
Special weather statement, Aug 15, 2:46 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT SUN AUG 15 2010

NMZ512-515-518-523-529-152230-
CENTRAL HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST
HIGHLANDS-SANTA FE METRO AREA-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
346 PM MDT SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANTA FE AND WESTERN SAN
MIGUEL COUNTIES THROUGH 430 PM MDT...

AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROWE...OR ABOUT 19 MILES SOUTHEAST OF SANTA
FE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ROWE...SOUTH SAN YSIDRO AND
NORTH SAN YSIDRO.

THIS WILL IMPACT THE FOLLOWING NEW MEXICO HIGHWAYS...
  INTERSTATE 25 BETWEEN MILE MARKERS 301 AND 316...
  HIGHWAY 285 BETWEEN MILE MARKERS 278 AND 281...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3550 10545 3530 10572 3541 10591 3559 10573
TIME...MOT...LOC 2145Z 265DEG 9KT 3546 10573

KW

The radar

The Albuquerque radar (KABX), 121 km away, was scanning. The volume nearest the first event began at 22:21 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Santa Fe

When
August 15, 3:23 PM MST to 5:00 PM MST
Where
Santa Fe County, 3.8 mi E of Santa Cruz to 4.05 mi E of Santa Cruz
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.995, -105.982

Highway 76 was closed due to flash flooding in the vicinity of La Puebla, southeast of Espanola. Four to five feet of rock and silt was washed over the road. Cars were washed into nearby arroyos.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2010Every state in 2010This day in weather historyWarnings in New Mexico, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242404.